Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multiple disjointness for weakly mixing regular minimal flows


Author: Douglas McMahon
Journal: Proc. Amer. Math. Soc. 98 (1986), 175-179
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1986-0848899-1
MathSciNet review: 848899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that pairwise disjointness implies multiple disjointness for metric, weakly mixing regular minimal flows with an abelian phase group. A result on the disjointness of graphic minimal flows is also included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848899-1
Article copyright: © Copyright 1986 American Mathematical Society